Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module

Authors: Volodymyr Mazorchuk and Catharina Stroppel
Journal: Trans. Amer. Math. Soc. 357 (2005), 2939-2973
MSC (2000): Primary 17B10; Secondary 20C08, 13E10
Published electronically: December 28, 2004
MathSciNet review: 2139933
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate certain singular categories of Harish-Chandra bimodules realized as the category of $\mathfrak{p}$-presentable modules in the principal block of the Bernstein-Gelfand-Gelfand category $\mathcal{O}$. This category is equivalent to the module category of a properly stratified algebra. We describe the socles and endomorphism rings of standard objects in this category. Further, we consider translation and shuffling functors and their action on the standard modules. Finally, we study a graded version of this category; in particular, we give a graded version of the properly stratified structure, and use graded versions of translation functors to categorify a parabolic Hecke module.

References [Enhancements On Off] (What's this?)

  • [AJS] H. H. Andersen, J. C. Jantzen, W. Soergel, Representations of quantum groups at a $p$th root of unity and of semisimple groups in characteristic $p$: independence of $p$. Astérisque No. 220 (1994). MR 95j:20036
  • [AL] H. H. Andersen, N. Lauritzen, Twisted Verma modules, in: Studies in Memory of Issai Schur, 1-26, v. 210, Progress in Math., Birkhäuser, Basel, 2002. MR 2004d:17005
  • [Au] M. Auslander, Representation theory of Artin algebras I. Commun. in Alg. 1 (1974), 177-268. MR 50:2240
  • [Ba] E. Backelin, The Hom-spaces between projective functors. Represent. Theory 5 (2001), 267-283 (electronic). MR 2002f:17007
  • [Be] I. N. Bernstein, Trace in categories. Operator algebras, unitary representations, enveloping algebras, and invariant theory (Paris, 1989), 417-423, Progr. Math., 92, Birkhäuser Boston, Boston, MA, 1990. MR 92d:17010
  • [BFK] I. N. Bernstein, I. Frenkel, M. Khovanov, A categorification of the Temperley-Lieb algebra and Schur quotients of $U(\mathfrak{sl}_2$) via projective and Zuckerman functors, Selecta Math. (N.S.), 5 (1999), no. 2, 199-241. MR 2000i:17009
  • [BG] I. N. Bernstein, S. I. Gelfand, Tensor products of finite- and infinite-dimensional representations of semisimple Lie algebras. Compositio Math. 41 (1980), no. 2, 245-285. MR 82c:17003
  • [BGG] I. N. Bernstein, I. M. Gelfand, S. I. Gelfand, A certain category of $\mathfrak{g}$-modules. Funkcional. Anal. i Prilozen. 10 (1976), no. 2, 1-8. MR 53:10880
  • [BGS] A. Beilinson, V. Ginzburg, W. Soergel, Koszul duality patterns in representation theory. J. Amer. Math. Soc. 9 (1996), no. 2, 473-527. MR 96k:17010
  • [Bo] N. Bourbaki, Lie groups and Lie algebras. Chapters 4-6. Elements of Mathematics. Springer-Verlag, Berlin, 2002. MR 2003a:17001
  • [CPS] E. Cline, B. Parshall, L. Scott, Finite-dimensional algebras and highest weight categories. J. Reine Angew. Math. 391 (1988), 85-99. MR 90d:18005
  • [CI] D. Collingwood, R. S. Irving, A decomposition theorem for certain self-dual modules in the category $\mathcal{O}$. Duke Math. J. 58 (1989), no. 1, 89-102. MR 90k:17010
  • [De] V. Deodhar, On some geometric aspects of Bruhat orderings. II. The parabolic analogue of Kazhdan-Lusztig polynomials. J. Algebra 111 (1987), no. 2, 483-506. MR 89a:20054
  • [Di] J. Dixmier, Enveloping algebras. Graduate Studies in Mathematics, 11. American Mathematical Society, Providence, RI, 1996. MR 97c:17010
  • [Dl] V. Dlab, Properly stratified algebras. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 3, 191-196. MR 2001e:16016
  • [DFO] Yu. Drozd, S. Ovsienko, V. Futorny, The Harish-Chandra $S$-homomorphism and ${\mathfrak G}$-modules generated by a semiprimitive element. Ukrain. Mat. Zh. 42 (1990), no. 8, 1031-1037; translation in Ukrainian Math. J. 42 (1990), no. 8, 919-924 (1991) MR 92d:17003
  • [En] T. Enright, On the fundamental series of a real semisimple Lie algebra: their irreducibility, resolutions and multiplicity formulae. Ann. of Math. (2) 110 (1979), no. 1, 1-82. MR 81a:17003
  • [FKM1] V. Futorny, S. König, V. Mazorchuk, Categories of induced modules and standardly stratified algebras. Algebr. Represent. Theory 5 (2002), no. 3, 259-276. MR 2003g:17005
  • [FKM2] V. Futorny, S. König, V. Mazorchuk, $\mathcal S$-subcategories in $\mathcal{O}$. Manuscripta Math. 102 (2000), no. 4, 487-503. MR 2001h:17022
  • [GJ] O. Gabber, A. Joseph, Towards the Kazhdan-Lusztig conjecture. Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 3, 261-302. MR 83e:17009
  • [Hu] J. Humphreys, Reflection groups and Coxeter groups. Cambridge Studies in Advanced Mathematics, 29. Cambridge University Press, Cambridge, 1990. MR 92h:20002
  • [Ir1] R. Irving, Shuffled Verma modules and principal series modules over complex semisimple Lie algebras. J. London Math. Soc. (2) 48 (1993), no. 2, 263-277. MR 94i:17013
  • [Ir2] R. Irving, Projective modules in the category $\mathcal{O}\sb S$: self-duality. Trans. Amer. Math. Soc. 291 (1985), no. 2, 701-732. MR 87i:17005
  • [Ja] J. C. Jantzen, Einhüllende Algebren halbeinfacher Lie-Algebren. Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Springer-Verlag, Berlin, 1983. MR 86c:17011
  • [Kh] O. Khomenko, Categories with projective functors, PhD thesis. Universität Freiburg (Germany), 2004.
  • [KL] D. Kazhdan, G. Lusztig, Representations of Coxeter groups and Hecke algebras. Invent. Math. 53 (1979), no. 2, 165-184. MR 81j:20066
  • [KM1] S. König, V. Mazorchuk, Enright's completions and injectively copresented modules. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2725-2743.MR 2003c:17009
  • [KM2] S. König, V. Mazorchuk, An equivalence of two categories of ${\rm sl}(n,\mathbb C)$-modules. Algebr. Represent. Theory 5 (2002), no. 3, 319-329.MR 2003i:17009
  • [Ma] V. Mazorchuk, Twisted and shuffled filtrations on tilting modules. Math. Reports of the Academy of Science of the Royal Society of Canada 25 (2003), no. 1, 26-32.MR 2004c:17013
  • [Rin] C. M. Ringel, The category of modules with good filtrations over a quasi-hereditary algebra has almost split sequences. Math. Z. 208 (1991), no. 2, 209-223. MR 93c:16010
  • [Ric] J. Rickard, Translation functors and equivalences of derived categories for blocks of algebraic groups. Finite-dimensional algebras and related topics (Ottawa, ON, 1992), 255-264, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 424, Kluwer Acad. Publ., Dordrecht, 1994. MR 95k:20068
  • [So1] W. Soergel, Kazhdan-Lusztig polynomials and combinatorics for tilting modules. Represent. Theory 1 (1997), 83-114 (electronic). MR 98d:17026
  • [So2] W. Soergel, Kategorie $\mathcal{O}$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe. J. Amer. Math. Soc. 3 (1990), no. 2, 421-445. MR 91e:17007
  • [So3] W. Soergel, Équivalences de certaines catégories de ${\mathfrak g}$-modules. C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 15, 725-728. MR 88c:17011
  • [St1] C. Stroppel, A generalization of Joseph's functor and shuffled Harish-Chandra bimodules. in preparation.
  • [St2] C. Stroppel, Categorification of the Temperley-Lieb category, Tangles and cobordisms via projective functors, Preprint Aarhus University (2003).
  • [St3] Catharina Stroppel, Category 𝒪: gradings and translation functors, J. Algebra 268 (2003), no. 1, 301–326. MR 2005290,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B10, 20C08, 13E10

Retrieve articles in all journals with MSC (2000): 17B10, 20C08, 13E10

Additional Information

Volodymyr Mazorchuk
Affiliation: Department of Mathematics, Uppsala University, Box 480, 751 06, Uppsala, Sweden

Catharina Stroppel
Affiliation: Department of Mathematics, Aarhus University, Ny Munkegade 530, 8000 Aarhus C, Denmark
Address at time of publication: Department of Mathematics, University of Glasgow, 15 University Gardens, Glasgow, G12 8QW United Kingdom

Received by editor(s): January 28, 2004
Published electronically: December 28, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society